MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; GENERAL PURPOSE PROBE COVER

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; GENERAL PURPOSE PROBE COVER
Model Number GPC396EU
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation reviewed manufacturing records, process controls, and complaint trends.No sample or photos were returned; defect could not be reproduced.Lot history showed compliance with specifications and no deviations.No material, equipment, or environmental issues identified.Risk assessment: overall risk level low.Root cause undetermined; possible user handling factors cannot be excluded.No corrective action or field safety notice required; event will be monitored.
 
Event or Problem Description
It was reported that during a lumpectomy with sentinel lymph node biopsy, the protective sterile probe cover was found to have a breach at the tip after the procedure.Blood was observed on the underlying probe, which is not sterilizable and is intended to remain isolated from tissue contact.The breach compromised the sterile barrier and posed a potential infection risk.The affected cover was discarded, and a replacement sterile cover was applied.No patient harm occurred, and the procedure was completed without delay.No patient injuries, infections, or complications were reported.

Brand Name
MEDLINE-MICROTEK
Common Device Name
GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield 60093
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
zona franca no. 2
la romana, la romana 22000
DR   22000
Manufacturer Contact
yarina montas
three lakes drive
northfield 60093
MDR Report Key23717237
Report Number8043817-2025-00011
Device Sequence Number8910013
Product Code PUI
UDI-Device Identifier00748426090204
UDI-Public00748426090204
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGPC396EU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown